MAUDE Adverse Event Report: STERIS CORPORATION V. MUELLER; COOLEY MULTI-PURPOSE CURVED CLAMP

STERIS CORPORATION V. MUELLER; COOLEY MULTI-PURPOSE CURVED CLAMP
Model Number CH6622
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris requested the cooley multi-purpose curved clamp subject of the reported event back for evaluation.The investigation of the event is currently in progress.A follow-up report will be submitted if additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure their cooley multi-purpose curved clamp was "attributing to localized bleeding".
 
Additional Manufacturer Narrative
The cooley multi-purpose curved clamp subject of the reported event was not returned for evaluation.Without the return and evaluation of the device the cause of the event could not be determined.The device history record was reviewed and confirmed no abnormalities were noted.A complaint review was performed and confirmed the event to be isolated for the subject lot.No additional issues have been reported.
 
Additional Manufacturer Narrative
The follow-up mdr was submitted in error as the cooley multi-purpose curved clamp was received back for evaluation.The cooley multi-purpose curved clamp was evaluated and found no issues with the function or operation; the reported event could not be duplicated.The device history record was reviewed and confirmed the lot was manufactured to specifications; no abnormalities were noted.A complaint review was performed and confirmed the event to be isolated for the subject lot.No additional issues have been reported.

Brand Name
V. MUELLER
Common Device Name
COOLEY MULTI-PURPOSE CURVED CLAMP
Manufacturer (Section D)
STERIS CORPORATION
5960 heisley rd
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION
5960 heisley rd
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4402597401
MDR Report Key23311341
Report Number1527821-2025-00025
Device Sequence Number5826825
Product Code DXC
UDI-Device Identifier10885403031939
UDI-Public(01)10885403031939(10)A21XHE
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCH6622
Device Catalogue NumberCH6622
Device Lot Number(10)A21XHE
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date01/07/2026
01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown